# SDR ASAA2019061439689

- Difficulty date: June 13, 2019
- Submitted: June 14, 2019
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 40,156 hours, 11,864 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Ground Wire
- Condition: Broken
- Location: Fuel Qty Ind
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH MAIN FUEL QUANTITY INDICATOR INTERMITTENTLY BLANK. GROUNDED - YES. FOUND W1140-001TX-20 GROUND WIRE BROKEN. RETERMINATED W1140-001TX-20 GROUND PER SWPM 20-30-00. INSTALLED BUSSING PLUG ON LH MAIN FUEL TANK PER B737-800 AMM 28-41-41-400-801, OPERATIONAL TEST SUCCESSFUL. GROUND VERIFICATION SUCCESSFUL. NO FAULTS FOUND.
